MAUDE Adverse Event Report: Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip

Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip
Model Number G58010
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic clipping procedure, the physician used a cook instinct plus endoscopic clipping device.It was reported that the clip did not deploy but could be reopened.Another clip was used to finish the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a clear biohazard plastic bag with the device barcode label.The label matches the product returned and that in the report.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the clip attached in the closed position.The clip opened and closed as intended.Under magnification, it was noted a deformity was found on the coil catheter (distal end device components), there appears to be an additional crimp proximally from the correct location.While viewing the device under magnification the clip housing separated from the coil catheter but remained attached to the end of the drive wire, in a closed position.A product discrepancy or anomaly that could have contributed to the reported occurrence was not observed.The device was returned to the supplier for further evaluation and the following was provided, "upon visual inspection it was confirmed the device has an additional crimp on the proximal side of the coil cath.It was also identified that the cath attach separated from the housing.No other visual anomalies were identified throughout the device.The device was not capable of opening and closing due to it being in the tromboned state.The device, however; was capable of deployment in the "u" configuration even in the tromboned state.No further testing was performed on the device.The reported complaint for difficulty to deploy is confirmed.Due to the existence of an additional proximal side crimp the device was unable to separate the cath attach and drive wire from the housing in one motion.Due to the restriction the cath attach was able to separate itself from the housing while the drive wire remained inside, leaving the device in a tromboned state.The deployment that occurred in this evaluation is not relevant as the device was not capable of opening and closing on its own, meaning that the device would have been useless in procedure once it tromboning was identified.This reported failure mode is being investigated through supplier corrective action report (scar)." the device history record was reviewed.This lot was manufactured june 2026.There were relevant defects noted in the manufacturing/fqc checklists for step 50: qty 1 housing detached code 6502.The device history record for the lot number said to be involved was reviewed.The same manufacturing nonconformances identified during the device evaluation was identified during the device history record review.Based on the review it is possible nonconforming product was released into distribution.A field action assessment was completed to determine if field action is required.In addition, production was notified in an effort to heighten their awareness.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report.The supplier provided the following, "the device history record was reviewed, any relevant defect has been noted.The visual and functional evaluation of the device confirmed the customers complaint." the instructions for use states, "note: if separation of the clip is not immediate, gently move the catheter back and forth or use other endoscopic maneuvers to separate the catheter from the clip." a supplier corrective action request (scar) was initiated to further investigate device failure due to coil crimp nonconformance.Prior to distribution, all instinct plus endoscopic clipping devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a supplier corrective action report has initiated in an effort to reduce occurrences of this nature.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE
Common Device Name
Hemostatic Clip
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50886245
Report Number1037905-2026-00585
Device Sequence Number10707955
Product Code PKL
UDI-Device Identifier00827002580107
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K212323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5038312
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Olympus 190 Scope.
Patient SexUnknown